# SDR 95FDEA01242

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FLOORBEAM AT STA 600 CORRODED BEYOND SRM LIMIT RBL 46.5 APPROX.  CUT OUT DAMAGE, REPAIRED PER SRM 53-10-8 PG 44 TO 48.  DAMAGE CUT OUT WAS 1 BY 1.5.
